Maximally edge-connected hypergraphs

Peter Dankelmann, Dirk Meierling

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


Abstract The edge-connectivity of a connected graph or hypergraph is the minimum number of edges whose removal renders the graph or hypergraph, respectively, disconnected. The edge-connectivity of a (hyper) graph cannot exceed its minimum degree. For graphs, several sufficient conditions for equality of edge-connectivity and minimum degree are known. For example Chartrand (1966) showed that for every graph of order n and minimum degree at least (Formula presented.) its edge-connectivity equals its minimum degree. We show that this and some other well-known sufficient conditions generalise to hypergraphs.

Original languageEnglish
Article number10212
Pages (from-to)33-38
Number of pages6
JournalDiscrete Mathematics
Issue number1
Publication statusPublished - 10 Aug 2016


  • Connectivity
  • Edge-connectivity
  • Hypergraph
  • Maximally edge-connected

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Maximally edge-connected hypergraphs'. Together they form a unique fingerprint.

Cite this